# SDR DL72S970292

- Difficulty date: February 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N407DA
- Make and model: Boeing 727232
- Aircraft serial: 21151
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65545662
- Condition: Corroded
- Location: Bs 520-540
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION REMOVED AROUND RADIO ALTIMETER ANTENNA CUTOUT BTWN FS 520 TO 540, STR 28L AND 29R.  INTERNAL REPAIR WILL BE INSTALLED.  ADDITIONAL DAMAGE WAS FOUND AT LETTER CHECK ON 041297.  CUT OUT 2 IN BY 2.625 IN AT FS 540, STR 28L.  A SEPARATE REPAIR WAS INSTALLED.
